# SDR QXEA2008121001212

- Difficulty date: November 25, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 17,758 hours, 17,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - AFT END OF SEAT TRACK NR 8 SEAT TRACK IS CORRODED AROUND FASTENERS ON OTBD FLANGE.  REMOVED FRONT A HI LITES AND SOLID RIVETS FROM  FRONT SPLICE IAW SRM 51-40-07 AND 51-40-15.  MATCH DRILLED NEW TRACK FROM STOCK AND INSTALLED IAW SRM 51-41-05 AND 51-42-05 AND 51-40-15.
